# SDR 97ZZZX4691

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865PA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 259
- System (JASC): 7931 · Engine Oil Pressure
- Part: O-Ring
- Part number: NAS6174
- Condition: Deteriorated
- Location: Nr 2 Engine
- Component: Usgauge, VT03065
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

JFK/SDQ - FLT 79 AIR TURN-BACK.  DURING CLIMB AT 20,000 FEET, NR 2 ENGINE OIL PRESSURE 10 PSI, OIL QUANTITY ZERO, RESET CIRCUIT BREAKERS, NO HELP.  PERFORMED PRECAUTIONARY SHUT DOWN.  RETURNED TO JFK.  SERVICED ENGINE WITH 15 QUARTS OF OIL, MOTORED ENGINE, FOUND NO LEAKS.  RAN ENGINE AT IDLE AND FOUND UNION AND LINE AT OIL PRESSURE TRANSMITTER LOOSE.  REMOVED AND REPLACED O-RING AT UNION, RESECURED UNION AND LINE.  RAN ENGINE AT IDLE, FOUND NO LEAKS.  REMOVED OIL RESIDUE FROM ENGINE AND FOUND GOOD FOR SERVICE.  AIRCRAFT RETURNED TO SERVICE.
